# SDR QXEA2013042400810

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 136-156 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORRODED RIVETS BETWEEN STA X136.000 AND X156.000.  REMOVED CORRODED RIVETS BETWEEN STA 136 TO STA 156 ON STRINGER 31S IAW SRM 51-42-05-02-01, REV 12.  OK TO INSTALL RIVETS.  INSTALLED RIVETS IN STRINGER 31S BETWEEN STA 136 AND 156 IAW SRM 51-42-05-02-01, REV 12.  APPLIED PRIMER TO EXT RIVETS ON STRINGER 31S BETWEEN STA 136 AND 156 IAW SRM 51-25-10-02-01, REV 12.  APPLIED TOP COAT IAW SRM 51-25-05-02-01.  APPLIED CPC IAW AMM 51-25-01-390-801, REV 42.
